Print ISSN:-2394-708X

Online ISSN:-2278-3784

CODEN : IDJSB7

Current Issue

Year 2019

Volume: 7 , Issue: 4

Article view: 558

Article download: 146

International Dental Journal of Student Research


A Simplified approach for management of flabby ridges – A case report


Full Text PDF Share on Facebook Share on Twitter


Author Details : Ravikanth Anne, Prakash Manne, Gopinadh Anne, Suresh Babu Muvva, Sampath Anche, Phani Krishna G

Volume : 4, Issue : 4, Year : 2016

Article Page : 207-212


Suggest article by email

Abstract

How to cite : Anne R, Manne P, Anne G, Muvva S B, Anche S, Phani Krishna G, A Simplified approach for management of flabby ridges – A case report. Int Dent J Stud Res 2016;4(4):207-212

Copyright © 2016 by author(s) and Int Dent J Stud Res. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)